Thunderstorm Wind, Carbon
- When
- June 23, 7:53 PM MST
- Where
- Carbon County, (Rwl)rawlins Airport
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.800, -107.200
The ASOS at the airport measured a wind gust of 58 mph.
A thunderstorm produced an isolated gust to 58 mph.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
A thunderstorm produced an isolated gust to 58 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 23, 7:46 PM MST, 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 846 PM MDT THU JUN 23 2011 .DISCUSSION...THE SEVERE STORMS OVER ALBANY AND LARAMIE COUNTIES WEAKENED AROUND 02Z. OTHERWISE...ABOUT A 20 PERCENT COVERAGE OF SHOWERS AND THUNDERSTORMS CONTINUED OVER THE CWA AT MID EVENING. AT THIS TIME IT APPEARS THAT THE ACTIVITY WILL SLOWLY TAPER OFF FROM WEST TO EAST FROM 05Z THROUGH SUNRISE. SOME OF THE STORMS WERE STILL STRONG AS OF 0230Z AND SHOULD SLOWLY WEAKEN FOR THE REST OF THE NIGHT AS THE ATMOSPHERE SLOWLY STABILIZES. THE ACTIVITY APPEARED TO BE AHEAD OF A SHORTWAVE TROUGH CURRENTLY MOVING INTO CENTRAL WYOMING. IN A RECENT UPDATE HAVE INCREASED POPS THE REST OF THE NIGHT AND MADE OTHER MINOR FIRST PERIOD CHANGES. LOOKING AHEAD TO FRIDAY...THUNDERSTORMS PRODUCING SEVERE WEATHER LOOK TO BE A GOOD BET OVER THE EAST PART OF THE CWA. WILL GO AHEAD AND BOOST POPS BACK UP AND ADD THE MENTION OF SEVERE STORMS TO THE FORECAST. && .PREVIOUS DISCUSSION.../ISSUED AT 515 PM MDT THU JUN 23 2011/... .DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE BECOME A LITTLE MORE NUMEROUS SINCE 21Z OVER THE WEST PART OF THE CWA. IN A RECENT UPDATE HAVE INCREASED POPS OVER THE WYOMING PART OF THE CWA THROUGH THE EVENING. NO SIGNIFICANT GUSTS HAVE YET TO BE ASSOCIATED WITH THE ACTIVITY...BUT CURRENT LAPS RAOBS INDICATE THAT POSSIBILITY. OTHERWISE...PREVIOUS FORECAST IN GOOD SHAPE AND ONLY MINOR FIRST PERIOD CHANGES WERE MADE. && .AVIATION...00Z TAF ISSUANCE... ISOLATED THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF THE CWA THIS EVENING. THE ACTIVITY WILL BE HIGH BASED WITH BRIEF AND LOCAL WIND GUSTS TO 40 KNOTS POSSIBLE. OTHERWISE VFR CONDITIONS WILL BE COMMON THROUGH FRIDAY. BY LATE FRIDAY AFTERNOON...STORMS WILL BE STRONGER AND MORE WIDESPREAD THAN THOSE OF TODAY. PERIODS OF MVFR CEILINGS AND VISIBILITIES WILL BE ASSOCIATED WITH THE STORMS. && .PREVIOUS DISCUSSION.../ISSUED AT 320 PM MDT THU JUN 23 2011/... SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT TONIGHT: LATEST RADAR LOOP WAS SHOWING A FEW SHOWERS AND THUNDERSTORMS MAINLY ALONG THE WYOMING/COLORADO BORDER. THIS ACTIVITY APPEARS TO FOCUSING ON A WEAK FRONTAL BOUNDARY. NORTHERLY FLOW HAS BEEN FAIRLY PERSISTENT DURING THE PAST COUPLE OF HOURS AT CHEYENNE...LARAMIE AND KIMBALL. WOULD NOT BE SURPRISED TO SEE MORE DEVELOPMENT OVER AREAS ALONG THE COLORADO/WYOMING/NEBRASKA BORDER DURING THE NEXT TWO OR THREE HOURS. AS A RESULT...WE WILL BUMP POPS ACROSS THAT REGION. THE REMAINDER OF THE AREA APPEARS TO BE UNDER THE CIRRUS CANOPY WHICH WILL TEND TO LIMIT MUCH IN THE WAY OF CONVECTION THIS AFTERNOON. HOWEVER...THERE IS STILL WEAK POTENTIAL VORTICITY ANOMALY MOVING THROUGH THE NORTHERN SECTIONS OF WYOMING WHICH MAY CAUSE A FEW SHOWERS AND THUNDERSTORMS TO FLARE UP. NOT REAL CONFIDENT ON THE SEVERE STORM POTENTIAL...BUT WE MAY SEE A ROGUE STORM IN THE NEBRASKA PANHANDLE WHERE THE INSTABILITY WILL BE GREATER. THIS ACTIVITY SHOULD BEGIN TO DIMINISH AFTER SUNSET. FRIDAY-FRIDAY NIGHT: LATEST WATER VAPOR LOOP SHOWING THE UPPER LEVEL TROF CONTINUING TO DIG ACROSS BRITISH COLUMBIA WITH GOOD JET ENERGY MOVING TOWARDS OREGON. THIS WILL BE OUR NEXT FEATURE TO WATCH TOMORROW AS IT RIDES THE UPPER LEVEL RIDGE IN THE ROCKIES. IT APPEARS THAT THE POTENTIAL VORTICITY ANOMALY ASSOCIATED WITH THIS JET STREAK MAY APPROACH THE NORTHWEST PORTION OF THE FORECAST AREA EARLY TOMORROW AFTERNOON AND PUSH EAST ACROSS THE NORTHERN SECTION OF OUR FORECAST THROUGH TOMORROW EVENING. SURFACE BASED CAPES ARE FORECAST TO BE AROUND 2000-2500J/KG WITH GOOD 0-6KM SHEAR VALUES OF 50 TO 60KTS. THE MAIN FOCUS WILL BE NORTH OF A SCOTTSBLUFF...CHUGWATER TO SHIRLEY BASIN LINE. SOME OF THE STORMS MAY ALSO BECOME SUPERCELLS ESPECIALLY EAST OF THE LARAMIE RANGE AND NORTH OF THE CHUGWATER OF SCOTTSBLUFF LINE. ONCE THESE STORMS DO BECOME BETTER ORGANIZED DURING THE LATE AFTERNOON AND EVENING THEY MAY END UP TURNING INTO A SQUALL LINE AS IT MOVES INTO NEBRASKA PANHANDLE. THE STORMS SHOULD BEGIN TO EXIT THE PANHANDLE BY MIDNIGHT. LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...SOUTHWEST FLOW ALOFT WILL PERSIST SATURDAY AND SUNDAY AS AN UPPER LEVEL LOW ROTATES ALONG THE US-CANADIAN BORDER. WEAK DISTURBANCES WILL MOVE OVER THE REGION SATURDAY AND SUNDAY IN THIS FLOW REGIME...WITH A SLIGHTLY MORE POTENT WAVE MOVING INTO WYOMING ON SUNDAY. WILL KEEP POPS IN THE FORECAST DURING THIS TIME FOR EXPECTED THUNDERSTORM DEVELOPMENT WITH THIS UPPER ENERGY...ESPECIALLY ACROSS THE EASTERN PLAINS WHERE SFC CONVERGENCE ALONG THE LEE TROUGH IS GREATEST. LOOKS LIKE A WEAK COLD FRONT WILL SWING SOUTH ACROSS THE EASTERN ZONES SUNDAY NIGHT AS THE LEE TROUGH AND DEVELOPING SFC LOW DROP SOUTHEAST. NORTHERLY FLOW AND SLIGHTLY COOLER TEMPS ARE EXPECTED BEHIND IT. WINDS WILL VEER BACK TO THE EAST AND SOUTHEAST THROUGH THE DAY ON MONDAY WITH A RETURN OF SLIGHT CHANCE FOR STORMS ACROSS THE EASTERN PLAINS WITH THIS RETURN FLOW IN PLACE. UPPER RIDGE BUILDS OVER THE ROCKIES ON TUESDAY WITH SOUTHWEST FLOW ALOFT RETURNING FOR WEDNESDAY AS A STRONGER UPPER SHORTWAVE DIGS INTO THE PAC NW. LEFT MENTION OF SHOWERS OUT FOR NOW AS LEVEL OF ACTIVITY DEPENDS ON MOISTURE RETURN. THE ECMWF KEEPS THINGS RELATIVELY DRY...HENCE THE OVERALL DRIER FORECAST FOR TUESDAY AND WEDNESDAY. TEMPS WILL BE VERY WARM IN THE 80S TO LOW 90S ACROSS THE EASTERN PLAINS EXCEPT FOR SLIGHTLY COOLER TEMPS MONDAY...WITH 70S AND 80S IN THE HIGH VALLEYS WEST OF THE LARAMIE RANGE. && .AVIATION...18Z TAF ISSUANCE LATEST WATER VAPOR LOOP WAS SHOWING A FAIRLY PRONOUNCED POTENTIAL VORTICITY ANOMALY MOVING THROUGH NORTHERN WYOMING. THIS FEATURE TRIGGER A FEW SHOWERS AND THUNDERSTORMS ACROSS OUR NORTHERN COUNTIES THIS AFTERNOON. OTHERWISE...WE ARE IN A FAIRLY DIFFLUENT UPPER LEVEL FLOW WHICH MAY SET OFF SOME ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. LATEST VISIBLE IMAGERY WAS SHOWING QUITE BIT OF ALTOCUMULUS AND CIRRUS COVERING MUCH OF THE FORECAST AREA. THERE ARE QUITE A FEW BREAKS ACROSS THE SOUTHERN TIER COUNTIES WHICH MAY AID IN SOME ISOLATED CONVECTION...BUT WE ARE NOT REAL CONFIDENT THAT WE WILL SEE MUCH CONVECTION ACROSS THE TAF SITES THIS AFTERNOON. AS A RESULT...WE LEFT CB CHANCES IN THE TAF SITES. WIND SPEEDS WILL GENERALLY BE OUT OF THE WEST TO SOUTHWEST THIS AFTERNOON WITH TYPICAL DRAINAGE FLOW IN LARAMIE TONIGHT. && .FIRE WEATHER...NO MAJOR CONCERNS ANTICIPATED THROUGH THE NEAR TERM DUE TO RECENT RAINFALL AND NON-CRITICAL FUELS. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND FRIDAY...WITH MORE ISOLATED COVERAGE EXPECTED ACROSS THE EASTERN PLAINS THROUGH THE WEEKEND. && .HYDROLOGY... WARM TEMPERATURES WILL CONTINUE THROUGH THE END OF THE WEEK. HIGHS WILL GENERALLY BE IN THE 80S ACROSS THE PLAINS WITH 60S AND 70S IN THE MOUNTAINS AND HIGH VALLEYS THE NEXT FEW DAYS. THIS WILL INCREASE THE RATE OF MOUNTAIN SNOW MELT. WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AND THROUGH THE WEEKEND. FRIDAY WILL SEE THE STRONGEST STORMS...WITH PRECIPITATION TOTALS OF UP TO ONE HALF INCH EAST OF THE LARAMIE RANGE...WITH A COUPLE TENTHS IN THE MOUNTAINS. FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR SARATOGA...SINCLAIR AND LARAMIE. LEVELS AT OR ABOVE BANKFULL WILL CONTINUE ON THE LITTLE LARAMIE RIVER. ANOTHER FLOOD WARNING WAS ALSO ISSUED FOR ENCAMPMENT AS THE SNOWMELT CONTINUES TO IMPACT THAT LOCATION. FOR AREAS EAST OF THE LARAMIE RANGE...RESERVOIR RELEASES WILL RESULT IN HIGH WATER LEVELS. IN ADDITION...THE NEBRASKA PANHANDLE MAY SEE STRONG LATE DAY STORMS BOTH FRIDAY AND SATURDAY WHICH COULD PRODUCE LOCALLY AN INCH OR MORE OF RAINFALL. FLOOD WARNINGS REMAIN IN EFFECT FOR HENRY AND MITCHELL UNTIL FURTHER NOTICE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION/HYDROLOGY...REC LONG TERM/FIRE WEATHER...RJM UPDATE...WEILAND
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 455 AM MDT THU JUN 23 2011 WYZ101>119-241200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 455 AM MDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL DEVELOP. BRIEF GUSTY WINDS AND MODERATE RAINFALL WILL OCCUR WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH MONDAY...MAINLY EAST OF THE LARAMIE RANGE. MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER NORTH PLATTE RIVERS WILL CONTINUE UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-241200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 455 AM MDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL DEVELOP. BRIEF GUSTY WINDS AND MODERATE RAINFALL WILL OCCUR WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH MONDAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. MINOR TO MODERATE FLOODING ALONG THE LOWER NORTH PLATTE RIVER WILL CONTINUE UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 638 PM MDT THU JUN 23 2011 WYZ103>106-109-110-115>117-240115- CENTRAL CARBON COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-LARAMIE VALLEY WY-NORTH LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 638 PM MDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE... NORTHWESTERN LARAMIE...CENTRAL ALBANY AND CENTRAL CARBON COUNTIES UNTIL 715 PM MDT... AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF SEPARATION LAKE...ABOUT 20 MILES NORTH OF RAWLINS TO BOSLER...AND MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ROCK RIVER... SEMINOE DAM... MEDICINE BOW... WHEATLAND RESERVOIR #3... GARRETT... SYBILLE RESEARCH UNIT... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 248 AND 261. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MSW
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 741 PM MDT THU JUN 23 2011 WYZ106-107-116>118-240230- CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 741 PM MDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE... NORTHWESTERN LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 830 PM MDT... AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF IRON MOUNTAIN TO 5 MILES EAST OF BALDY PEAK...BETWEEN 15 AND 25 MILES NORTHEAST OF LARAMIE. THE STORMS WERE MOVING TO THE EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR CENTRAL LARAMIE COUNTY DUE TO A SEVERE STORM NORTHWEST OF CHEYENNE. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... IRON MOUNTAIN... CHUGWATER... I-25 EXIT 54... I-25 EXIT 39... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 38 AND 56. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MSW
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 756 PM MDT THU JUN 23 2011 WYZ116>118-240300- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 756 PM MDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LARAMIE AND EXTREME EASTERN ALBANY COUNTIES UNTIL 900 PM MDT... AT 753 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IRON MOUNTAIN...OR 21 MILES NORTHEAST OF LARAMIE...MOVING EAST AT 30 MPH. THE OTHER STRONG STORMS THAT WERE OVER EAST CENTRAL ALBANY COUNTY HAVE WEAKENED. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... I-25 EXIT 39... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 31 AND 41. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MSW
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 822 PM MDT THU JUN 23 2011 WYZ117>119-240315- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 822 PM MDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LARAMIE COUNTY UNTIL 915 PM MDT... AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF WHITAKER...OR 24 MILES NORTHWEST OF CHEYENNE...MOVING EAST AT 30 MPH. ADDITIONAL THUNDERSTORMS WERE LOCATED OVER NORTHEASTERN LARAMIE COUNTY. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHITAKER... MERIDEN REST AREA... I-25 EXIT 39... I-25 EXIT 29... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 23 AND 42. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CLH/MSW
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 835 PM MDT THU JUN 23 2011 WYZ104-105-240315- FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY- 835 PM MDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARBON COUNTY UNTIL 915 PM MDT... AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES NORTHWEST OF SEMINOE DAM...OR 40 MILES NORTH OF RAWLINS...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SHIRLEY BASIN... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MSW
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
The ASOS at the airport measured a wind gust of 58 mph.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2011Every state in 2011This day in weather historyWarnings in Wyoming, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 304293.